Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jjredding99

previous post about impotence

Recommended Posts

i was on accutane for about two months, and she said i need to stop it and call her in two weeks to see if everything gets better. my question is: my face has cleared up remarkably well--will my acne go back to the way it was before? or can i reasonably assume that it will stay like this? or what? thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×